I hear voices saying that my meds are being switched by the agents of the bluemen. They are giving me sugar pills. They are going to start doing it to all my meds not just my psych meds. Does anyone else have this problem?
I don’t get any meds…so they might as well be those stinking sugar babies.
Moved to Unusual Beliefs.
(Wearing moderator hat)
No. My positive symptoms were all more of the X-Files alien colonization variety, and I occasionally have delusions about my cardiac pacer being implanted alien tracking/control tech. When I start having these symtpoms I know that my meds aren’t working as well as they could and it’s time to talk to my treatment providers about having my dosage or even meds adjusted. It’s certainly not doctors (or aliens!) tampering with my pills.
I am sorry to hear you are not feeling well and think this is something you should definitely discuss with your doctor, soonest.
Amen, bro. Sara: This is really good advice.
i have the same problem except they tell me that its dipped into poison